# SDR AALA2018072439040

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,192 hours, 7,999 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Part number: 24E507009G03
- Part serial: UJW03404
- Condition: Odor
- Location: Lavatory
- Part time: 66,557 hours, 25,181 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN THE FOWARD LAVATORY.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED JC 26L00021001,  FOUND THE LAVATORY A WATER HEATER THE SOURCE OF THE ODOR.  MAINTENANCE REPLACED LAVATORY A WATER HEATER IAW AMM 38-12-16, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
